MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH OWREN'S VERONAL BUFFER

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH OWREN'S VERONAL BUFFER
Model Number OWREN'S VERONAL BUFFER
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).The glass of the bottle was broken structurally, caused by a major impact.The label was applied correctly, and the glass pieces were attached to the label as well, indicating that the vial was not damaged during labeling.There is no indication of a systematic failure of processes or any material issues.The most likely cause of the event was a shipping and handling issue.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
While opening a bottle of owren's veronal buffer (ovb), the customer received a cut on their finger after the bottle shattered in their hand.The customer cleaned the wound and did not seek medical attention.The box from which the broken bottle was taken had wet marks on it and looked physically damaged.The customer discarded the remaining bottles of ovb in the box.There are no known reports of adverse health consequences due to this event.

Brand Name
OWREN'S VERONAL BUFFER
Common Device Name
OWREN'S VERONAL BUFFER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key12468897
Report Number9610806-2021-00062
Device Sequence Number17429737
Product Code KQJ
UDI-Device Identifier00842768003981
UDI-Public00842768003981
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K050928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2022
Device Model NumberOWREN'S VERONAL BUFFER
Device Catalogue Number10445724
Device Lot Number554689
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1